# SDR YENA201803050124

- Difficulty date: March 5, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 57,055 hours, 20,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007897
- Condition: Failed
- Location: Emergency Lights
- Part time: 49,789 hours, 17,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT LIGHTS INOPERATIVE.   AFT GALLEY OVERHEAD EMERGENCY LIGHT INOPERATIVE.   R & R THE EPSU 13WL IAW AMM 33-51-38.  OPS CHECKED GOOD,  NO DEFECT NOTED.
